Advanced

Uniqueness of steady symmetric deep-water waves with vorticity

Ehrnström, Mats LU (2005) In Journal of Nonlinear Mathematical Physics 12(1). p.27-30
Abstract
Given a steady and symmetric deep-water wave we prove that the surface profile and the vorticity distribution determine the wave motion completely throughout the fluid.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
12
issue
1
pages
27 - 30
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000225724800004
  • scopus:16244371282
ISSN
1402-9251
DOI
10.2991/jnmp.2005.12.1.4
language
English
LU publication?
yes
id
efb83d8b-9b09-4db5-9aaf-6d9dba49a367 (old id 259189)
date added to LUP
2007-09-21 12:16:41
date last changed
2017-01-01 06:55:43
@article{efb83d8b-9b09-4db5-9aaf-6d9dba49a367,
  abstract     = {Given a steady and symmetric deep-water wave we prove that the surface profile and the vorticity distribution determine the wave motion completely throughout the fluid.},
  author       = {Ehrnström, Mats},
  issn         = {1402-9251},
  language     = {eng},
  number       = {1},
  pages        = {27--30},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {Uniqueness of steady symmetric deep-water waves with vorticity},
  url          = {http://dx.doi.org/10.2991/jnmp.2005.12.1.4},
  volume       = {12},
  year         = {2005},
}